Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

2 moles on back both filled with liquid, started after using tanning beds. Reasons ?

I have two moles on my back both are different sizes but the same is texture. I ve had the larger one for years and I noticed it came around when I use to use tanning beds. The other one just popped up in the last two years or so... both are light brown with dark spot(s) and they both are filled with a liquid. One actually released it s liquid after I scratched it to hard. It dried up and was like a scab then later I noticed it refilled again it liquid. I find them really strange and cannot find anyone else with this particular issue.
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Moles attaining liquid can be phototoxic due to usage of tanning beds or due to any melanomatous stage.use of calak lotion in the morning and antibiotic cream in the night use of oral antibiotic.if not go for biopsy to see cancerous changes
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor